Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Diagnosed with epididymal cysts. Having pain and discomfort in testicle. Do I need any antibiotics? What treatment do I need? How can this pain be reduced?

Hi. I have been diagnosed with epididymal cysts following an ultrasound . I was told there ara three cysts which are small. I have pain and discomfort in my left testicle and the pain increase after sex. This has been continuing for the past 3 weeks. Do i need any antibiotics? what treatment do i need? what would reduce the pain?
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  498
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is no need to treat asymptomatic epididymal cysts unless it become painful or suddenly start increasing in size.Ceftriaxone (250 mg as a single dose IM) followed by doxycycline (100 mg by mouth twice daily for 10 days) constitutes effective treatment for it against N. gonorrhoeae or C. trachomatis ,which are most common organisms.If it occur recurrently you have to operate it.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor